Gerald Jungck
Gerald Jungck
Mathematics Professor Emeritus , Bradley University
bradley.edu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Commuting mappings and fixed points
G Jungck
The American Mathematical Monthly 83 (4), 261-263, 1976
12931976
Fixed points for set valued functions without continuity
G Jungck, BE Rhoades
Indian J. pure appl. Math. 29 (3), 227-238, 1998
11291998
Common fixed point results for noncommuting mappings without continuity in cone metric spaces
M Abbas, G Jungck
Journal of Mathematical Analysis and Applications 341 (1), 416-420, 2008
8732008
Common fixed points for noncontinuous nonself maps on nonmetric spaces
G Jungck
FAR EASTERN JOURNAL OF MATHEMATICS AND SCIENCE 4 (2), 199-215, 1996
7931996
Fixed point theorems for occasionally weakly compatible mappings
G Jungck, BE Rhoades
Fixed point theory 7 (2), 287-296, 2006
3752006
Common fixed points for commuting and compatible maps on compacta
G Jungck
Proceedings of the American Mathematical Society 103 (3), 977-983, 1988
3661988
Compatible mappings of type (A) and common fixed points
G Jungck
Math. Japon. 38, 381-390, 1993
3531993
Common fixed point theorems for weakly compatible pairs on cone metric spaces
G Jungck, S Radenovic, S Radojevic, V Rakocevic
Fixed point theory and Applications 2009, 1-13, 2009
2272009
Compatible mappings and common fixed points (2)
G Jungck
International Journal of Mathematics and Mathematical Sciences 11, 1988
2041988
Compatible maps and invariant approximations
G Jungck, N Hussain
Journal of Mathematical Analysis and Applications 325 (2), 1003-1012, 2007
1512007
Fixed point theorems in best approximation theory
G.JUNGCK,S.SESSA
Mathematica japonicae 42 (2), 249-252, 1995
1171995
Common fixed point and invariant approximation results for noncommuting generalized (f, g)-nonexpansive maps
N Hussain, G Jungck
Journal of Mathematical Analysis and Applications 321 (2), 851-861, 2006
942006
Some fixed point theorems for compatible maps
G Jungck, BE Rhoades
Internat. J. Math. Math. Sci 16 (3), 417-428, 1993
931993
Fixed points via “biased maps”
G Jungck, HK Pathak
Proceedings of the American Mathematical Society 123 (7), 2049-2060, 1995
801995
Common fixed points of compatible mappings
SM Kang, YJ Cho, G Jungck
International Journal of Mathematics and Mathematical Sciences 13, 1990
731990
On generalizations of the Meir-Keeler tpe contraction maps: Correction
G Jungck
J. Math. Anal. Appl. 180, 221, 1993
721993
On a fixed point theorem of Fisher and Sessa
G Jungck
International Journal of Mathematics and Mathematical Sciences 13, 1990
531990
A common fixed point theorem of Meir and Keeler type
YJ Cho, PP Murthy, G Jungck
International Journal of Mathematics and Mathematical Sciences 16, 1993
351993
Common fixed point theorems for compatible self-maps of Hausdorff topological spaces
GF Jungck
Fixed Point Theory and Applications 2005 (3), 645183, 2005
332005
Periodic and fixed points, and commuting mappings
G Jungck
Proceedings of the American Mathematical Society 76 (2), 333-338, 1979
291979
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20